Link to the University of Pittsburgh Homepage
Link to the University Library System Homepage Link to the Contact Us Form

Infinities, infinitesimals, and indivisibles: the leibnizian labyrinth

Earman, John (1975) Infinities, infinitesimals, and indivisibles: the leibnizian labyrinth. Studia Leibnitiana, 7 (2). 236 - 251. ISSN 0039-3185

[img] Plain Text (licence)
Available under License : See the attached license file.

Download (1kB)


Social Networking:
Share |


Item Type: Article
Status: Published
CreatorsEmailPitt UsernameORCID
Earman, Johnjearman@pitt.eduJEARMAN
Centers: University Centers > Center for Philosophy of Science
Date: 1975
Date Type: Publication
Access Restriction: No restriction; Release the ETD for access worldwide immediately.
Journal or Publication Title: Studia Leibnitiana
Volume: 7
Number: 2
Publisher: Franz Steiner Verlag
Page Range: 236 - 251
Institution: University of Pittsburgh
Schools and Programs: Dietrich School of Arts and Sciences > History and Philosophy of Science
Refereed: Yes
ISSN: 0039-3185
Official URL:
Article Type: Research Article
Date Deposited: 20 Jul 2012 13:23
Last Modified: 25 Aug 2017 05:07


Monthly Views for the past 3 years

Plum Analytics

Actions (login required)

View Item View Item